# SDR SWAA2021010435209

- Difficulty date: December 7, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 140A9810
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, INTERCOSTAL SUPPORT CHANNEL AT BS 259.5-BS 270 WL 208 LBL 4-RBL 4 HAS SEVERAL AREAS OF CORROSION.  REMOVED, LOCATED AND DRILLED NEW CHANNEL AND INSTALLED INTERCOSTAL SUPPORT CHANNEL BS 259.5-270 LBL 4-RBL 4 WL 208, IAW BOEING DWG.  140A9810 AND SRM 51-40-05-0G-0; SRM 51-40-02-0G-0.
